Dynamical reduction of internal dimensions in the early universe

Dereli, Tekin and Tucker, Robin (1983) Dynamical reduction of internal dimensions in the early universe. Physics Letters B, 125 (2-3). pp. 133-135. ISSN 0370-2693

Full text not available from this repository.

Abstract

An (n+4) dimensional de Sitter model is constructed in which the metric scale factor for space-time expands exponentially in cosmic time while the internal space scale factor contracts exponentially.

Item Type:
Journal Article
Journal or Publication Title:
Physics Letters B
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3106
Subjects:
ID Code:
74921
Deposited By:
Deposited On:
03 Aug 2015 14:26
Refereed?:
Yes
Published?:
Published
Last Modified:
29 Oct 2020 04:05